# SDR SWAA2016072254115

- Difficulty date: July 8, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 42,175 hours, 24,531 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE Z-ANGLE CORRODED BETWEEN BS 727E+2 TO BS 767.  REPAIRED Z-ANGLE IAW SRM.
